# SDR ASAA2015071612485

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,193 hours, 7,556 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE LIGHT ON AT START AND REMAINS ON.  ACFT GROUNDED.  ACCOMPLISH FIM TASK 49-60, TASK 801.  FOUND FAULTS,  LOW OIL QTY ACCOMPLISH.  FIM TASK 49-90, TASK 804. FOUND OIL QTY LOW AND SERVICED TO FULL, IAW AMM 12-13-31.
